# SDR IPXA2015101294669

- Difficulty date: September 29, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 45,767 hours, 14,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1505-1511
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, CRACK 1.25" LONG, DAMAGE ON LT SIDE FUSELAGE STR S-20L AT BS 1505 AND BS 1511.  REPAIR IAW SRID:4-2986835329 WITH FUSELAGE FAA APPROVED 8100-9 FORM, DATE:10OCT2015 AND FLOOR FAA APPROVED 8100-9 FORM.
